On Soft I<sub>Ï€g</sub> - Normality and Soft I<sub>Ï€g</sub> - Regularity

Authors

  • A. Selvi Department of Mathematics, Nirmala College for Women, Coimbatore
  • I. Arockiarani

Keywords:

soft IÏ€g - open set, soft IÏ€g - closed set, soft IÏ€g - normal space, soft IÏ€g - regular space, soft mildly normal space, soft almost regular space.

Abstract

In this paper we focus our study on the concept of soft IÏ€g - normality and soft IÏ€g - regularity by the definition of soft ideal and then examine some properties of these notions. Furthermore we present the behaviors and features of soft mildly normal spaces and soft almost regular spaces

References

I.Arockiarani and A. Arockia Lancy, “Generalized soft gβ closed sets and soft gsβ closed sets in soft topological

spacesâ€, International Journal of Mathematical Archive, vol.4, no.2, pp.17-23 2013.

I.Arockiarani and A.Selvi, “Soft πg-operators in soft topological spaces, International Journal of Mathematical

Archiveâ€, vol.5, no.4, pp.37- 43, 2014.

A. Ayguoglu and H. Aygun, “Some notes on soft topological spacesâ€, Neural Computing and Applications, vol.21,

pp.113-119, 2012.

Aysegul Caksu Guler nd Goknur Kale, “Regularity and normality on soft ideal topological spacesâ€, Annals of Fuzy

Mathematics and Informtics (submitted)

T. R. Hamlett and D. Jankovic, “Compatible extensions of idealsâ€, Boll. Un. Mat. Ita., vol.7, pp.453-456, 1992.

S. Hussain, B. Ahmad, “Some properties of soft topological spacesâ€, Computers and Mathematics with Applications,

vol.62, pp. 4058-4067, 2011.

Janaki. C and Jeyanthi.V, “On soft Ï€gr-closed sets in soft topological spacesâ€, Journal of Advances in Mathematics,

vol.4, no. 3, pp.478 - 485, 2013.

D. Jankovic, T. R. Hamlett, “New topologies from old via idealsâ€, Amer. Math. Month., vol. 97, pp. 295-310, (1990).

K. Kannan, “Soft generalized closed sets in soft topological spacesâ€, Journal of theoretical and applied information

technology, vol.37, pp.17-20, 2012.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif , “Soft ideal theory soft local function and

generated soft topological spacesâ€, Appl. Math. Inf. Sci. vol.8, no. 4, 1595-1603, 2014.

P. K. Maji, A. R. Roy, and R. Biswas, “An application of soft sets in a decision making problem, Computers and

Mathematics with Applicationsâ€, vol.44, pp.1077-1083, 2002.

D.Molodtsov, “Soft set theory-first resultsâ€, Computers and Mathematics with Applications, vol.37, pp. 19-31,

H. I. Mustafa and F. M. Sleim, “Soft generalized closed sets with respect to an ideal in soft topological spacesâ€,

Appl. Math. Inf. Sci. vol.8, no.2, pp. 665-671, 2014.

R. Sahin and A. Kucuk, “Soft filters and their convergence propertiesâ€, Ann. Fuzzy Math. Sci. vol.6, pp.159-162,

A.Selvi and I.Arockiarani, “Soft Ιπg-closed sets in soft ideal topological spacesâ€, National Conference on

Ramanujan’s Contributions and Recent Trends in Mathematics, December 21-23, 2015.

M. Shabir and M. Naz, “On soft topological spacesâ€, Computers and Mathematics with Applications, vol.61, pp.

- 1799, 2011.

I.Zorlutuna, M.Akdag, W.K.Min and S.Atmaca,†Remarks on soft topological spacesâ€, Annals of fuzzy

Mathematics and Informatics, vol.3, pp. 171-185, 2012.

Downloads

Published

2016-03-05

How to Cite

Selvi, A., & Arockiarani, I. (2016). On Soft I<sub>Ï€g</sub> - Normality and Soft I<sub>Ï€g</sub> - Regularity. Asian Journal of Applied Sciences, 4(1). Retrieved from https://www.ajouronline.com/index.php/AJAS/article/view/3583